Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HAART Side Effects
Feb 16, 2009

Dr. Young, I was wondering how long any side effects would occur with HAART therapy. I started treatment on 1/30/09 and for the last week, I believe I've been experiencing what I would classify as mild paresthesia in my hands and feet. These extremities simply fall asleep either when I'm lying down say propping my head up with my elbow bent or my legs crossed just relaxing. What's weird is sometimes it's just one hand or foot; sometimes both and it's not a constant thing. Any reassuring answers for me kind sir?

Response from Dr. Young

Hello and thanks for your post.

It would indeed seem like you could be developing symptoms of peripheral neuropathy. While uncommon with today's treatment combinations, this complication does occur-- sometimes related to HIV (or complications), sometimes to medications.

Which medications are you taking? What's your CD4 count?

I'd let your doctor know about your symptoms as soon as possible.

Be well, BY



Previous
should i colon cleanse while on meds
Next
Why Atripla on an empty stomach?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement